Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Singularities of spaces of flat bundles over complex manifolds


Author: B. Wong
Journal: Trans. Amer. Math. Soc. 231 (1977), 451-461
MSC: Primary 32C40
MathSciNet review: 0473227
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use Fox differential calculus on free group to study the singularities of complex analytic varieties arising from flat bundles over complex manifolds. Criteria of regularity in terms of cohomology of the fundamental group of the underlying manifold are established.


References [Enhancements On Off] (What's this?)

  • [1] Karl W. Gruenberg, Cohomological topics in group theory, Lecture Notes in Mathematics, Vol. 143, Springer-Verlag, Berlin-New York, 1970. MR 0279200
  • [2] R. C. Gunning, Lectures on vector bundles over Riemann surfaces, University of Tokyo Press, Tokyo; Princeton University Press, Princeton, N.J., 1967. MR 0230326
  • 1. R. C. Gunning, Lectures on complex analytic varieties: The local parametrization theorem, Mathematical Notes, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1970. MR 0273060
  • 2. R. C. Gunning, Local moduli for complex analytic vector bundles, Math. Ann. 195 (1971), 51–78. MR 0293653
  • 3. R. C. Gunning, Analytic structures on the space of flat vector bundles over a compact Riemann surface, Several complex variables, II (Proc. Internat. Conf., Univ. Maryland, College Park, Md., 1970) Springer, Berlin, 1971, pp. 47–62. Lecture Notes in Math., Vol. 185. MR 0338464
  • [3] Harald Holmann, Quotienten komplexer Räume, Math. Ann. 142 (1960/1961), 407–440 (German). MR 0120665
  • [4] Roger C. Lyndon, Cohomology theory of groups with a single defining relation, Ann. of Math. (2) 52 (1950), 650–665. MR 0047046
  • [5] M. S. Narasimhan and C. S. Seshadri, Holomorphic vector bundles on a compact Riemann surface, Math. Ann. 155 (1964), 69–80. MR 0166799
  • [6] Richard S. Palais, On the existence of slices for actions of non-compact Lie groups, Ann. of Math. (2) 73 (1961), 295–323. MR 0126506
  • 4. Richard S. Palais, The classification of 𝐺-spaces, Mem. Amer. Math. Soc. No. 36, 1960. MR 0177401
  • [7] K. Stein, On factorization of holomorphic mappings, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 1–7. MR 0178161
  • 5. Karl Stein, Maximale holomorphe und meromorphe Abbildungen. I, Amer. J. Math. 85 (1963), 298–315 (German). MR 0152676
  • [8] André Weil, Remarks on the cohomology of groups, Ann. of Math. (2) 80 (1964), 149–157. MR 0169956
  • [9] B. Wong, Thesis, Princeton Univ., 1973 (R. C. Gunning, superviser).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C40

Retrieve articles in all journals with MSC: 32C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1977-0473227-2
Article copyright: © Copyright 1977 American Mathematical Society